Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I feel itchy and get boils on my skin after it turns red

I feel itchy and get boils on my skin after it turns red.please tell me what are its side effects.i am taking this tab from last 1 year. please tell me its side effects as soon as possible
Asked On : Sat, 13 Aug 2011
Answers:  1 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Are you taking this Cetrizine tablet because of the itching. How many tablets do you take in a day and how many days a week. Please explain your problem as to why you are taking this. This medicine is known to cause sleepiness, drowsiness, urinary retention, dry mouth and throat, cough, constipation, allergic reactions which can include rash and difficulty breathing. It would be best to apply soothing lactocalamine lotion to relive the itch as well and avoid sun exposure. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Consult a Dermatologist for proper diagnosis and management of this issue with proper solution.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor